# SDR 2008UALA05655

- Difficulty date: September 8, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 42,640 hours, 11,815 cycles
- Engine: Pwa PW2037
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8220330001
- Condition: Defective
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HF DOES NOT TRANSMIT ON 8843.  SUSPECT LEFT COUPLER.  REPLACED LT TRANSCEIVER. REPLACED LT COUPLER. OPS NORMAL.
